# SDR UALA2011022800967

- Difficulty date: February 25, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 34,630 hours, 8,717 cycles
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Knob
- Condition: Broken
- Location: Mcp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KNOB ON HEADING ON MCP FELL OFF. REPLACED MODE CONTROL PANEL SYSTEM. SERVICEABLE PER MM.
